If you need an accessible version of this item please contact JSTOR User Support

A Victorian Mathematician: Arthur Cayley (1821-1895)

Tony Crilly
The Mathematical Gazette
Vol. 79, No. 485 (Jul., 1995), pp. 259-262
Published by: Mathematical Association
DOI: 10.2307/3618297
Stable URL: http://www.jstor.org/stable/3618297
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
259
    259
  • Thumbnail: Page 
260
    260
  • Thumbnail: Page 
261
    261
  • Thumbnail: Page 
262
    262